Indecomposability of QX.
Manuscripta mathematica, Tome 91 (1996) no. 3, pp. 317-322
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1996__91_3_156232,
author = {Kai Xu},
title = {Indecomposability of {QX.}},
journal = {Manuscripta mathematica},
pages = {317--322},
year = {1996},
volume = {91},
number = {3},
zbl = {0874.55011},
url = {http://geodesic.mathdoc.fr/item/MM2_1996__91_3_156232/}
}
Kai Xu. Indecomposability of QX.. Manuscripta mathematica, Tome 91 (1996) no. 3, pp. 317-322. http://geodesic.mathdoc.fr/item/MM2_1996__91_3_156232/